Prof.dr. F.M. Dekking

publicaties
On the conjugacy class of the Fibonacci dynamical system

peer reviewed : Y

Theoretical Computer Science (2017) 11 pagina's , p. 59-69

auteurs

  • F. Michel Dekking
  • Michael S. Keane
Topological conjugacy of constant length substitution dynamical systems

peer reviewed : Y

Indagationes Mathematicae (2017) 17 pagina's , p. 91-107

auteurs

  • Ethan M. Coven
  • Michel Dekking
  • Mike Keane
Helge von Koch′s Snowflake Curve Revisited

peer reviewed : Y

The American Mathematical Monthly (2016) 4 pagina's , p. 181-184

auteurs

  • E.W. Dekking
  • FM Dekking
Morphisms, Symbolic Sequences, and Their Standard Forms

peer reviewed : Y

Journal of Integer Sequences (2016) 8 pagina's , p. 1-8

auteurs

On the structure of Thue¿Morse subwords, withanapplication to dynamical systems

peer reviewed : Y

Theoretical Computer Science (2014) 6 pagina's , p. 107-112

auteurs

Optimizing groundwater monitoring systems for landfills with random leaks under heterogeneous subsurface conditions

peer reviewed : Y

Hydrogeology Journal (2013) 12 pagina's , p. 1761-1772

auteurs

  • NB Yenigul
  • C van den Akker
  • AMM Elfeki
  • FM Dekking
Polymetric brick wall patterns and two-dimensional substitutions

peer reviewed : Y

Journal of Integer Sequences (2013) 9 pagina's , p. 1-9

auteurs

A simple stochastic kinetic transport model

peer reviewed : Y

Advances in Applied Probability (2012) 12 pagina's , p. 874-885

auteurs

  • FM Dekking
  • D Kong
Paperfolding morphisms, planefilling curves, and fractal tiles

peer reviewed : Y

Theoretical Computer Science (2012) 18 pagina's , p. 20-37

auteurs

Plumes in kinetic transport: how the simple random walk can be too simple

peer reviewed : Y

Stochastic Models (2012) 14 pagina's , p. 635-648

auteurs

  • FM Dekking
  • D Kong
  • A van Opbroek
vakken
2006 - Kansrekening en statistiek
2006 - Kansrekening en statistiek 1
2006 - Modelleren en simulatie
2006 - Random Graphs and Fractals
2007 - Kansrekening en statistiek 1
2007 - Modelleren en simulatie
2009 - Inleiding Kansrekening
2009 - Modelleren en simulatie
2009 - Kansmodellen voor Finance
2009 - Random Graphs and Fractals
2008 - Inleiding Kansrekening
2008 - Random Graphs and Fractals
2008 - Modelleren en simulatie
2008 - Kansmodellen voor Finance
2007 - Martingalen
2010 - Clinic
2010 - Inleiding Kansrekening
2010 - Modelleren en simulatie

zbMATH-1
zbMATH-2

Phone: +31 15 27 83259 
Room:  HB06.080

Short CV:

July  1997 - now          Full professor, faculty EEMCS, Delft University of Technology 
Dec. 1985 - July 1997  Associate professor, faculty TWI, Delft University of Technology 
Sept.1981 - Dec.1985  Assistant professor, faculty TWI, Delft University of Technology 
Sept.1977 - Sept.1981 Assistant professor, Mathematical Institute, University of Nijmegen 
Sept.1975 - Sept.1977 Attache de Recherche, C.N.R.S., Universite de Rennes 
Sept.1974 - Sept.1975 Assistant professor, Mathematical Institute, University of Amsterdam

Recent invitations:
Invited speaker at the Colloquium in honor of Michel Mendes France at the Universite de Bordeaux I, September 11-14, 2000. 
Uitgenodigd spreker op de conferentie "Ondelettes et fractales", Faculte de Sciences de Monastir, Tunesie, 19-22 mei 2001. 
Invited professor at East China Normal University, Shanghai, May 7 2005 till May 22 2005. 
Invited speaker at The International Conference on Applicable Harmonic Analysis (Hanzhou, China), May 23-27, 2005. 
Invited professor at University of Warwick, August 27-September 3, 2006. 
Invited speaker at "Analysis of Algorithms", Alden-Biesen (Belgie), July 2-8, 2006. 
Invited professor at Technical University Budapest, October 24-28, 2006. 
Invited speaker at "Conference in honor of Jacques Peyriere", Monastir, September 8-15, 2007. 
Invited professor, Universite de Clermont-Ferrand, June 2008.

Five key publications
1. The spectrum of dynamical systems arising from substitutions of constant length. ahrscheinlichkeitstheorie und verw. Gebiete 41 (1978), 221-239. 
2. Recurrent sets. Advances in Math. 44 (1982), 78-104. 
3. On transience and recurrence of generalized random walks. Z. Wahrsch. verw. Geb. 61 (1982), 459-465. 
4. The boundary of the attractor of a recurrent iterated function system (with P.van der Wal), Fractals 10 (2002), 77-89. 
5. On the size of the algebraic dierence of two random Cantor sets (with K.Simon). Random Structures and Algorithms 32 (2008),  205 {222) .

Homepage